| Model Number |
CLH-250 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus during preparation for an unspecified diagnostic procedure, the lamp went out on the 4 halogen light source.There were no reports of patient harm associated with this event.
Additional Manufacturer Narrative
The device has not been received to date.However, the customer replaced the faulty bulb and the device was working again.Additional information has been requested regarding this event.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the lamp failure could not be determined.Olympus will continue to monitor field performance for this device.